Results (1)

Search Parameters:

Author/Affiliation: Chihab Yazough
Order results
Results per page
Open AccessArticle
11 Pages, 366 KB Download PDF

Existence and Boundedness of Solutions for Elliptic Equations in General Domains

Advances in Science, Technology and Engineering Systems Journal, Volume 2, Issue 5, Page # 141–151, 2017; DOI: 10.25046/aj020521
Abstract:

This article is devoted to study the existence of solutions for the strongly nonlinear \(p(x)\)-elliptic problem: \(- \Delta_{p(x)} (u) + \alpha_0 |u|^{p(x)-2}u = d(x)\frac{|\nabla u|^{p(x)}}{|u|^{p(x)}+1} + f- div g(x) \quad \text{in } \Omega, \) \(u \in W_0^{1,p(x)}(\Omega), \) Where \(\Omega\) is an open set of \(\mathbb{R}^N\), possibly of infinite measure, we will also give some…

Read More
(This article belongs to Section Applied Mathematics (MAP))

Journal Menu

Journal Browser


Special Issues